# SDR ASAA2021041034548

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 26,569 hours, 8,384 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Control Handle
- Condition: Out Of Position
- Location: Waste Drain
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CABIN CREW REPORTS: NONE OF THE TOILETS WILL FLUSH IN FLIGHT AT CRUISE ALTITUDE. GROUNDED - YES. DIVERSION TIME 56 MINUTES - ACCOMPLISHED B737-900 FIM TASK 38-30 TASK 821, FOUND THE WASTE DRAIN VALVE CONTROL HANDLE OUT, PUSHED HANDLE IN ALL THE WAY, ALL LAV TOILETS OPS CHECK GOOD.
